Rewards
Q:

hi...i plan for my second baby..i try three months but its not becoming.after intercourse three or four days i had vosogran medicine.its a headache medicine ( magriane)...so because of that m not getting pregnent or what? ?



I think you should give it more time.

ya mam i give enought time ...

vasograin is best avoided if u r trying to conceive. u may get pregnant while having it but it can cause harm to the foetus.

ok mamta ji....thank u everyone...

Keep trying for few more months or consult a gynaec


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles